Computable Trees of Scott Rank $\omega _{1}^{\mathit{CK}}$ , and Computable Approximation

Journal of Symbolic Logic 71 (1):283 - 298 (2006)
Abstract
Makkai [10] produced an arithmetical structure of Scott rank $\omega _{1}^{\mathit{CK}}$. In [9]. Makkai's example is made computable. Here we show that there are computable trees of Scott rank $\omega _{1}^{\mathit{CK}}$. We introduce a notion of "rank homogeneity". In rank homogeneous trees, orbits of tuples can be understood relatively easily. By using these trees, we avoid the need to pass to the more complicated "group trees" of [10] and [9]. Using the same kind of trees, we obtain one of rank $\omega _{1}^{\mathit{CK}}$ that is "strongly computably approximable". We also develop some technology that may yield further results of this kind.
Keywords No keywords specified (fix it)
Categories (categorize this paper)
Options
 Save to my reading list
Follow the author(s)
Edit this record
My bibliography
Export citation
Find it on Scholar
Mark as duplicate
Request removal from index
Revision history
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 30,224
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
On Scott and Karp Trees of Uncountable Models.Tapani Hyttinen & Jouko Väänänen - 1990 - Journal of Symbolic Logic 55 (3):897-908.
The Computable Dimension of Trees of Infinite Height.Russell Miller - 2005 - Journal of Symbolic Logic 70 (1):111-141.
Computable Structures of Rank.J. F. Knight & J. Millar - 2010 - Journal of Mathematical Logic 10 (1):31-43.
Up to Equimorphism, Hyperarithmetic Is Recursive.Antonio Montalbán - 2005 - Journal of Symbolic Logic 70 (2):360 - 378.
The Block Relation in Computable Linear Orders.Michael Moses - 2011 - Notre Dame Journal of Formal Logic 52 (3):289-305.
The Mitchell Order Below Rank-To-Rank.Itay Neeman - 2004 - Journal of Symbolic Logic 69 (4):1143 - 1162.
Added to PP index
2011-05-29

Total downloads
4 ( #656,666 of 2,192,051 )

Recent downloads (6 months)
1 ( #289,801 of 2,192,051 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature